Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On Nortrel, was getting regular periods week before placebo. Delayed periods. Is it due to stress ?

I ve been on Nortrel ( birth control pill ) for over a year now, and for the past 4 months I ve been getting my period a week before the placebo pill is supposed to start. It s been really annoying because before that it started the first day of the placebo pill every month like clockwork. My gynecologist said it s from stress , but I don t feel overly stressed. Life has been pretty normal. I take my pills every day at the same time as well.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The beginning of periods before the beginning of the placebo pills can be due to a mild hormonal disturbance. Since the periods are regular, there is nothing to worry. This will regularize on its own in a few cycles. Right now no treatment is needed for this.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor